# SDR SWAA2015080742600

- Difficulty date: July 23, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 42,930 hours, 29,228 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930565
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN BS 908 TO 986, RBL 44.5.  R & R SEAT TRACK IAW SRM & DWG.
